MAUDE Adverse Event Report: St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Proclaim¿ 7 Elite Implantable Pulse Generator; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Proclaim¿ 7 Elite Implantable Pulse Generator; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number 3662
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's ipg became inoperable following an unrelated surgery.Reportedly, the ipg was not set into surgery mode prior to the surgery.Troubleshooting was unable to resolve the issue.As such, surgical intervention took place wherein the ipg was explanted and replaced with a new ipg to address the issue.Therapy was confirmed post op.
 
Additional Manufacturer Narrative
Date of event (b3) and patient weight (a4) are estimated.The device is included in the neuromodulation implantable pulse generator (ipg) proclaim¿ scs family, proclaim¿ drg therapy and infinity¿ dbs systems surgery mode advisory notice issued by abbott on 02 april 2026.

Brand Name
Proclaim¿ 7 Elite Implantable Pulse Generator
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50863461
Report Number3006705815-2026-05967
Device Sequence Number9223352
Product Code LGW
UDI-Device Identifier05415067031426
UDI-Public(01)05415067031426(10)A000102088(17)221008
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall,Notification,Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2022
Device Model Number3662
Device Catalogue Number3662
Device Lot NumberA000102088
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/23/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487-04/02/26-001-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS Anchor; SCS Lead
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight240 LB